# SDR GN0A10142009

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N530P
- Make and model: Cessna 550
- Aircraft serial: 0310
- Aircraft time: 11,503 hours, 11,042 cycles
- Engine: Pwa JT15*
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 230800011
- Part serial: 2590
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE, CREW REPORTED A VIBRATION IN THE FLOOR AND A NOTICEABLE NOISE EMANATING FROM THE REAR OF THE ACFT.  WITHIN FIVE MINUTES THE RT GENERATOR TRIPPED OFF LINE. GENERATOR WAS RE-SET BUT TRIPPED OFF AGAIN. CREW REDUCED AMPERAGE LOAD ON THE OPERATING GENERATORS AS REQUIRED. IN ABOUT 30 MINUTES THE VIBRATION AND NOISE STOPPED.  THE CREW REQUESTED PRIORITIZED HANDLING FROM ATC.  ACFT LANDED WITHOUT INCIDENT. MX FOUND THE RT GENERATOR HAD FAILED AND THE SHAFT HAD SHEARED. THE GENERATOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
